Mikhail Volkov
Mikhail Volkov
Professor of Mathematics, Ural Federal University
Подтвержден адрес электронной почты в домене urfu.ru - Главная страница
НазваниеПроцитированоГод
Synchronizing automata and the Černý conjecture
MV Volkov
International Conference on Language and Automata Theory and Applications, 11-27, 2008
2492008
Identities of semigroups
LN Shevrin, MV Volkov
Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 3-47, 1985
170*1985
The finite basis problem for finite semigroups
MV Volkov
Scientiae Mathematicae Japonicae 53 (1), 171-199, 2001
1072001
Representation theory of finite semigroups, semigroup radicals and formal language theory
J Almeida, S Margolis, B Steinberg, M Volkov
Transactions of the American Mathematical Society 361 (3), 1429-1461, 2009
802009
Synchronizing automata preserving a chain of partial orders
MV Volkov
Theoretical Computer Science 410 (37), 3513-3519, 2009
712009
Synchronizing generalized monotonic automata
DS Ananichev, MV Volkov
Theoretical Computer Science 330 (1), 3-13, 2005
662005
Lattices of semigroup varieties
LN Shevrin, BM Vernikov, MV Volkov
Russian Mathematics 53 (3), 1, 2009
65*2009
Synchronizing monotonic automata
DS Ananichev, MV Volkov
Theoretical Computer Science 327 (3), 225-239, 2004
562004
Slowly synchronizing automata and digraphs
D Ananichev, V Gusev, M Volkov
International Symposium on Mathematical Foundations of Computer Science, 55-65, 2010
552010
On finite basedness of semigroup varieties
MV Volkov
Mat. Zametki 45 (3), 12-23, 1989
46*1989
Primitive digraphs with large exponents and slowly synchronizing automata.
DS Ananichev, MV Volkov, VV Gusev
Journal of Mathematical Sciences 192 (3), 263-278, 2013
432013
Synchronizing automata with a letter of deficiency 2
DS Ananichev, MV Volkov, YI Zaks
Theoretical Computer Science 376 (1-2), 30-41, 2007
432007
Subword complexity of profinite words and subgroups of free profinite semigroups
J Almeida, MV Volkov
International Journal of Algebra and Computation 16 (02), 221-258, 2006
372006
Profinite identities for finite semigroups whose subgroups belong to a given pseudovariety
J Almeida, MV Volkov
Journal of Algebra and its Applications 2 (02), 137-163, 2003
372003
The gap between partial and full
J Almeida, MV Volkov
International Journal of Algebra and Computation 8 (03), 399-430, 1998
361998
Semigroup varieties with a modular lattice of subvarieties
MV Volkov
Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 51-60, 1989
34*1989
The proof and the generalization of Higgins' theorem on divisors of semigroups of order-preserving mappings
AS Vernitskii, MV Volkov
Russian Mathematics-New York 39 (1), 34-39, 1995
331995
Words guaranteeing minimum image
SW Margolis, JE Pin, MV Volkov
International Journal of Foundations of Computer Science 15 (02), 259-276, 2004
32*2004
Some results on Černý type problems for transformation semigroups
DS Ananichev, MV Volkov
Semigroups and languages, 23-42, 2004
322004
Modular elements of the lattice of semigroup varieties. II
BM Vernikov, MV Volkov
Contributions to General Algebra 17, 173-190, 2006
302006
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20